Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Sherry on April 30, 1999, at 17:00:42

Hi everyone,
I have taken just about every antidepressant you can think of. I have tried lithium and cytomel in combination with the a/d's. The cytomel works by itself but cause so much anxiety that I can't take it. It also seems that everything I have taken makes the fog in my head much worse. I thought at first this was due to the depression, but as all a/d's make it worse, I'm worried that it may not be related to the depression. I am at my wits end. I mean there's no doubt in mind that i am depressed, but why would the a/d's make my thinking so much worse. Everytime I start a new a/d I always get my hopes up only to be let down. By the way, they have also done all the medical testing, and there's no problem there. Any advice would be greatly appreciated.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sherry thread:5480